# SDR VTZA95041

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Dhav DHC8102
- Aircraft serial: 297
- System (JASC): 2760 · Drag Control System
- Part: Prox Switch
- Part number: 82440060003
- Condition: Broken
- Location: Rt Spoiler
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 6429 - IAD-JFK - DURING CLIMB-OUT, RETURNED TO IAD DUE TO THE SPOILER ADVISOR LIGHT ILLUMINATING.  AIRCRAFT LANDED AND RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE OPENED DMI NR 07697 IAW MEL 27-9-3 ON THE SPOILER ADVISORY SYSTEM.  MAINTENANCE LATER CLEARED DMI NR 07697 ON 02-04-95 BY REPAIRING THE SPLICE ON THE RT OUTBOARD GROUND SPOILER PANEL PROXIMITY SWITCH.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (Z)
